# SDR FDEA202106071454

- Difficulty date: June 7, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DELAMINATIONS WERE FOUND.  AREA 1 (80CM2) NEAR O/B HINGE ARM OF RH SPOILER 4.  AREA 2 (82CM2) NEAR I/B HINGE ARM OF RH SPOILER 4.   ACCOMPLISHED THE WORK: WING - FLIGHT SURFACES - RH 4# SPOILER LOWER SKKIN   DELAMINATION NEAR CENTER HINGE ARM REPAIR I.A.W. A300-600 EA NO: 6-5750-T0361975.
